Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 512104, 10 pages
http://dx.doi.org/10.1155/2015/512104
Research Article

A Comparative Analysis of Laguerre-Based Approximators to the Grünwald-Letnikov Fractional-Order Difference

Department of Electrical, Control and Computer Engineering, Opole University of Technology, Ulica Sosnkowskiego 31, 45-272 Opole, Poland

Received 17 August 2014; Revised 30 December 2014; Accepted 31 December 2014

Academic Editor: Baocang Ding

Copyright © 2015 Rafał Stanisławski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafał Stanisławski, Krzysztof J. Latawiec, and Marian Łukaniszyn, “A Comparative Analysis of Laguerre-Based Approximators to the Grünwald-Letnikov Fractional-Order Difference,” Mathematical Problems in Engineering, vol. 2015, Article ID 512104, 10 pages, 2015. https://doi.org/10.1155/2015/512104.